| Catalog Number |
20325-239 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that hybrid co2 tubing/cap sets for olympus® scopes & co2 leaked at the distal end of scopes during endoscopy.Another lot of the same part number (lot number wo470913, date of manufacturing 10/13/2025, and expiration date 10/12/2028) was also reported to have leaked during procedures.The sets were used with a co2 insufflator [model eco 2 plus, part number 2n100-068) set on high co2 flowrate as well as an irrigation pump (model eip 2, part number 10325-000).In addition, the sets were used with a port connector (part number 20325-211).No patient injuries were reported.
Additional Manufacturer Narrative
The sets were not available for an evaluation.Nevertheless, we have received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If any prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.